# SDR ASAA2017100622136

- Difficulty date: October 6, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 18,232 hours, 5,929 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 005377
- Condition: Failed
- Location: Right
- Part time: 28,963 hours, 8,641 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC INOPERATIVE.  ACFT GROUNDED.  ON INITIAL EVALUATION, FOUND THE RT FMC INOPERATIVE. FMC VALID LIGHT NOT ILLUMINATED.  CYCLED THE CIRCUIT BREAKER AND SYSTEM RESTORED. ACCOMPLISHED FMC LT AND RT FAULT DOWNLOAD.   AFTER FAULT DOWNLOAD, RT FMC FAILED AGAIN.  REPLACED THE RT FMC. CROSSLOADED SOFTWARE, OPS NORMAL IAW AMM 34-61-02, AND 34-61-00. GROUND VERIFICATION GOOD.
